Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    88
  • comments
    123
  • views
    26059

Week 1 Day 4


leelowe1

364 views

So i have officially started to use differin every night in the manner directed by my dermatologist. So far, no irritation, excessive peelness or redness. I am however starting to break out in lumpy under the skin acne that is hard to the touch and takes its time surfacing. My chin at the sides and below my mouth are taking the brunt of the assault and damn is it unsightly. I have one lump that developed a head, drained and is now a lump under the skin since Thanksgiving. Its discouraging to say the least but it is what i'm dealing with. My eating has been horrible also and until I return home on Tuesday, it will probably stay that way. Couple that with the fact that my totm is tomorrow and you see what the issue is. It is way early in treatment so i need to pace myself. If all goes well, then my derm will be moving me up to a retinoid the 1st week of February which means the countdown will start all over again......yay for me. I am so ready to move on from this point in my life but it seems that my acne enjoys my company too much. Thank you God for giving me the strength to keep on keeping on as I could never do this on my own.

0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×